×

Formal decomposition of n commuting partial linear difference operators. (English) Zbl 0544.39001

The author proves a theorem about linear partial difference equations by applying methods used recently in the theory of meromorphic partial differential equations.
Reviewer: B.M.Agrawal

MSC:

39A10 Additive difference equations
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] K. Aomoto, Les équations aux différences linéaires et les intégrales des fonctions multiformes , J. Fac. Sci. Univ. Tokyo Sec. IA Math. 22 (1975), no. 3, 271-297. · Zbl 0339.35021
[2] K. Aomoto, Une correction et un complément à l’article: “Les équations aux différences linéaires et les intégrales des fonctions multiformes” , J. Fac. Sci. Univ. Tokyo Sect. IA Math. 26 (1979), no. 3, 519-523. · Zbl 0425.35022
[3] G. D. Birkhoff, General theory of linear difference equations , Trans. Amer. Math. Soc. 12 (1911), no. 2, 243-284. JSTOR: · JFM 42.0359.02
[4] N. Bourbaki, Éléments de mathématique. Fasc. XXXI. Algèbre commutative. Chapitre 7: Diviseurs , Actualités Scientifiques et Industrielles, No. 1314, Hermann, Paris, 1965. · Zbl 0141.03501
[5] H. Charrière and R. Gérard, Formal reduction of integrable linear connexion having a certain kind of irregular singularities , Analysis 1 (1981), no. 2, 85-116. · Zbl 0487.35016
[6] P. M. Cohn, Free Rings and Their Relations , Academic Press, London, 1971. · Zbl 0232.16003
[7] P. Deligne, Équations différentielles à points singuliers réguliers , L.N.M., vol. 163, Springer-Verlag, Berlin, 1970. · Zbl 0244.14004
[8] A. Duval, Lemmes de Hensel et factorisation formelle pour les opérateurs aux différences , Preprint, Strasbourg, 1981.
[9] J. Ecalle, Théorie des invariants holomorphes , Thesis, Paris, 1974, Publ. math. d’Orsay.
[10] A. R. P. v/d Essen and A. H. M. Levelt, Irregular singularities in several variables , Mem. Amer. Math. Soc. 40 (1982), no. 270, iv+43. · Zbl 0496.47043
[11] R. Gérard and A. H. M. Levelt, Sur les connextions à singularités régulières dans le cas de plusieurs variables , Funkcial. Ekvac. 19 (1976), no. 2, 149-173. · Zbl 0342.58003
[12] C. Praagman, The formal classification of linear difference equations , Proc. Kon. Ned. Ac. Wet. Ser. A 86 (1983). · Zbl 0519.39003
[13] C. Praagman, Fundamental solutions for meromorphic linear difference equations in the complex plane and related problems , Preprint, Groningen, 1983. · Zbl 0519.39003
[14] A. Seidenberg, Derivations and integral closure , Pacific J. Math. 16 (1966), 167-173. · Zbl 0133.29202
[15] R. J. Walker, Algebraic Curves , Princeton Mathematical Series, vol. 13, Princeton University Press, Princeton, N. J., 1950. · Zbl 0039.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.